MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44314
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No products of the actual batch have been returned to the manufacturer and there is no lot-number information provided.Without the benefit of examining batch documentation or product testing, wellspect healthcare is precluded from commenting on the condition of the device or the root cause of incident occurrence.Should the device or additional information be received, that will change any conclusion regarding the incident, a follow-up report will be filed.
 
Event or Problem Description
According to the reporter, the patient has experienced allergic reactions (redness, inflammation) when using the urinary catheter lofric origo.The patient has used catheters for around 15 years, the allergic reactions occurred in (b)(6) 2020.The allergic reaction was localized on the genitals, no other part of the body was affected.The patient uses the same wipes and soap products as before the allergic reactions occurred.There were no other medical complications.The doctor prescribed medication, and the patient has recovered.The incident occurred in (b)(6).

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
moelndal, SE-43 121
SW  SE-43121
MDR Report Key9804517
Report Number3009632672-2020-00002
Device Sequence Number19583870
Product Code EZD
UDI-Device Identifier07392532158308
UDI-Public07392532158308
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number44314
Device Catalogue Number44314
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;